Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 106, NWS St. Louis, MO

June 25, 2015Clinton County, Madison County, Saint Clair County, Illinois; City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2015, 7:05 PM CDT for Clinton County, Madison County, Saint Clair County, Illinois; City of Saint Louis, Missouri. It was in force for 55 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 7:05 PM CDT (00:05 UTC)
Expired
Jun 25, 2015, 8:00 PM CDT
In force
55 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO

The radar

The St Louis radar (KLSX), 56 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:07 PM CDTHAIL 0.25Granite City, IL
Jun 25, 7:08 PM CDTHAIL 0.7Granite City, IL
Jun 25, 7:10 PM CDTHAIL 0.88Granite City, IL
Jun 25, 7:17 PM CDTHAIL 1Granite City, IL
Jun 25, 7:21 PM CDTTSTM WND GST 491 Ese Sauget, IL
Jun 25, 7:23 PM CDTTSTM WND DMGCollinsville, ILFOOT AND A HALF DIAMETER ASH TREE SNAPPED ABOUT 10 FEET UP.
Jun 25, 7:26 PM CDTHAIL 1Fairview Heights, IL
Jun 25, 7:30 PM CDTHAIL 0.88Caseyville, IL
Jun 25, 7:39 PM CDTTSTM WND GST 42St. Jacob, IL
Jun 25, 7:40 PM CDTTSTM WND DMGBelleville, ILTREES AND BRANCHES DOWN IN SEVERAL LOCATIONS
Jun 25, 7:55 PM CDTTSTM WND DMGBelleville, ILPOWER OUT IN PART OF TOWN NEAR HIGHWAY 15 AND FRANK SCOTT PARKWAY.
Jun 25, 7:55 PM CDTHAIL 0.7Belleville, ILPOWER OUT IN PART OF TOWN NEAR HIGHWAY 15 AND FRANK SCOTT PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS53 KLSX 260005
SVRLSX
ILC027-119-163-MOC510-260100-
/O.NEW.KLSX.SV.W.0106.150626T0005Z-150626T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PONTOON BEACH...WASHINGTON PARK...CENTREVILLE...GLEN CARBON...
  CASEYVILLE...COLLINSVILLE...MARYVILLE...FAIRVIEW HEIGHTS...TROY...
  BELLEVILLE...SWANSEA...O'FALLON...SHILOH...SCOTT AFB...LEBANON...
  MASCOUTAH...NEW BADEN...FAIRMONT CITY...ST. JACOB AND TRENTON.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3842 8977 3862 9029 3874 9022 3875 9019
      3878 9018 3877 9017 3880 9012 3882 9011
      3869 8956
TIME...MOT...LOC 0006Z 293DEG 31KT 3868 9011

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
2 follow-up statements
741 
WWUS53 KLSX 260029
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT THU JUN 25 2015

MOC510-260038-
/O.CAN.KLSX.SV.W.0106.000000T0000Z-150626T0100Z/
ST. LOUIS CITY MO-
729 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3842 8977 3859 9021 3863 9018 3867 9018
      3881 9004 3869 8956
TIME...MOT...LOC 0028Z 293DEG 31KT 3860 8989

$$

ILC027-119-163-260100-
/O.CON.KLSX.SV.W.0106.000000T0000Z-150626T0100Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
729 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CLINTON...NORTHERN ST. CLAIR AND SOUTHERN MADISON COUNTIES UNTIL 800
PM CDT...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR O'FALLON...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED TREE DAMAGE IN 
COLLINSVILLE AND QUARTER SIZE HAIL IN FAIRVIEW HEIGHTS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SCOTT AFB...LEBANON...MASCOUTAH...NEW BADEN...ST. JACOB...TRENTON AND
SUMMERFIELD.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3842 8977 3859 9021 3863 9018 3867 9018
      3881 9004 3869 8956
TIME...MOT...LOC 0028Z 293DEG 31KT 3860 8989

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
200 
WWUS53 KLSX 260059
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT THU JUN 25 2015

ILC027-119-163-260109-
/O.EXP.KLSX.SV.W.0106.000000T0000Z-150626T0100Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
759 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CLINTON...
NORTHERN ST. CLAIR AND SOUTHERN MADISON COUNTIES WILL EXPIRE AT 800
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3842 8977 3859 9021 3863 9018 3867 9018
      3881 9004 3869 8956
TIME...MOT...LOC 0059Z 293DEG 31KT 3849 8958

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:45 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 25, 6:45 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT Thu Jun 25 2015

.SHORT TERM: (Tonight through Friday)
Issued at 343 PM CDT Thu Jun 25 2015

Frontal boundary is across northern portions of forecast area as
of 20z and will continue to drift to the south across the region.
With CAPES in excess of 4000 J/kg, no cap, high lapse rates,
decent convergence along boundary and PWs in excess of 2 inches,
will begin to see storms fire up over the next couple of hours.
This initial batch will slide east through forecast area, then
models still showing MCS development over eastern KS/western MO
and slide along boundary into central MO after 06z Friday, then
across rest of forecast area through Friday afternoon. All of
these storms are expected to be heavy rain producers, so kept
flash flood watch going for central and northeast MO as well as
west central IL. Did add another row of counties from Greene Co.
IL to Gasconade Co. MO and extended the whole watch to 00z
Saturday. Anywhere from 1 to 4 inches of rain can be expected in
the watch area, with locally higher amounts possible. Even over
rest of area not in flash flood watch, could see an inch or two of
rainfall over the next 24 hours. As for severe chances, with
decent instability, and lapse rates, could see severe storms
develop with main threats being large hail and damaging winds.
Lows tonight will be in the upper 60s to low 70s and highs on
Friday will range from the low 70s far north to the mid 80s far south.

Byrd

.LONG TERM:  (Friday Night through Next Thursday)
Issued at 343 PM CDT Thu Jun 25 2015

Precipitation is still expected to taper off Friday night and
will see cooler and drier weather for the weekend. Next chance for
rain will be Sunday night through Thursday with several rounds
expected once again on active northwest flow aloft. Highs during
the weekend will be in the mid 70s to low 80s, then moderate a bit
through the rest of the work week.

Byrd

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 640 PM CDT Thu Jun 25 2015

Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. KUIN is
likely to stay just north of most activity while KCOU will also
likely have a period of storms this evening. Still anticipating
some break late this evening/early overnight period before an
organized bout of showers/storms associated with an MCS moves
roughly along I-70. MVFR ceilings and even visibilities are likely
behind this system into Friday afternoon along with a wind shift
to the northwest.

Specifics for KSTL:

Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. Still
anticipating some break late this evening/early overnight period
before an organized bout of showers/storms associated with an MCS
moves roughly along I-70 and affect KSTL Friday morning. Lingering
showers with embedded thunder likely into early Friday afternoon.
MVFR ceilings and even visibilities are also likely behind this
system into Friday afternoon along with a wind shift to the
northwest.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Friday evening FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
     MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
     Pike MO-Ralls MO-Shelby MO-Warren MO.

IL...FLASH FLOOD WATCH through Friday evening FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Jun 25, 3:57 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT THU JUN 25 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ACROSS PARTS OF THE AREA
AGAIN TONIGHT. FLASH FLOODING IS A REAL POSSIBILITY AND A FLASH
FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SOME OF THE STORMS
COULD BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS.

POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO
EXCEED MAJOR FLOOD STAGE THROUGH TUESDAY. ADDITIONAL MAJOR
FLOODING IS FORECAST ALONG THE NORTH AND MIDDLE FABIUS RIVERS BY
FRIDAY MORNING.

THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO BE LIKELY FRIDAY AND
POSSIBLY INTO FRIDAY NIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR PARTS OF THE AREA INTO FRIDAY AFTERNOON. ADDITIONALLY...SOME
OF THE STORMS MAY BE SEVERE ACROSS PARTS OF SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON AND
CONTINUES THROUGH WEDNESDAY ACROSS PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT.

BYRD

In the hours before

Local storm report, Jun 25, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             WINFIELD                39.00N  90.74W
06/25/2015  E0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

            MIXED WITH RAIN AND LASTED UNTIL 635 PM

&&

FGLASS
Local storm report, Jun 25, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             TROY                    38.98N  90.98W
06/25/2015  M0.88 INCH       LINCOLN            MO   NWS EMPLOYEE

&&

GOSSELIN
Local storm report, Jun 25, 6:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             HETTICK                 39.36N  90.04W
06/25/2015  M0.88 INCH       MACOUPIN           IL   NWS EMPLOYEE

&&

BYRD
Special weather statement, Jun 25, 6:56 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT THU JUN 25 2015

ILZ059-060-260045-
MACOUPIN IL-MONTGOMERY IL-
656 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHERN MACOUPIN COUNTIES UNTIL 745 PM CDT...

AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PALMYRA...OR 10 MILES NORTHWEST
OF CARLINVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VIRDEN...
  PALMYRA...
  GIRARD...
  FARMERSVILLE...
  WHITE OAK...
  RAYMOND...

THIS STORM WILL ALSO IMPACT...
INTERSTATE 55 IN ILLINOIS NEAR EXIT 63.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KANOFSKY
Local storm report, Jun 25, 7:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      BATCHTOWN               39.03N  90.65W
06/25/2015                   CALHOUN            IL   LAW ENFORCEMENT

            FOOT DEEP OF WATER ON MISSISSIPPI RIVER ROAD

&&

FGLASS
Local storm report, Jun 25, 7:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             TROY                    38.98N  90.98W
06/25/2015  M1.75 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:27 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery48 min
Jun 25, 7:31 PM CDTFlash Flood WarningLSXCalhoun12 hr
Jun 25, 7:34 PM CDTSevere Thunderstorm WarningLSXCalhoun29 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningLSXSaint Clair19 min
Jun 25, 9:03 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey42 min
Jun 25, 9:57 PM CDTFlash Flood WarningLSXPike10 hr
Jun 25, 10:03 PM CDTFlash Flood WarningLSXMarion10 hr
Jun 26, 7:30 AM CDTAreal Flood WarningLSXCalhoun, Jersey, Pike12 hr
Jun 26, 7:54 AM CDTAreal Flood WarningLSXMarion36 hr
Jun 26, 10:05 AM CDTFlash Flood WarningLSXAdams6 hr
Jun 26, 11:34 AM CDTFlash Flood WarningLSXAdams, Brown6 hr
Jun 26, 3:55 PM CDTAreal Flood WarningLSXAdams6 hr
Jun 26, 5:28 PM CDTAreal Flood WarningLSXAdams24 hr
Jun 25, 7:09 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby51 min
Jun 25, 7:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls52 min
Jun 25, 7:45 PM CDTTornado WarningLSXAudrain, Monroe, Ralls30 min
Jun 25, 8:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike28 min
Jun 25, 8:20 PM CDTAreal Flood WarningLSXKnox, Shelby12 hr
Jun 25, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren40 min
Jun 25, 8:36 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren39 min
Jun 25, 8:45 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau8 days
Jun 26, 12:56 AM CDTFlash Flood WarningLSXMoniteau8 hr
Jun 26, 2:05 AM CDTFlash Flood WarningLSXCole8 hr
Jun 26, 3:30 AM CDTRiver Flood WarningLSXCole66 hr
Jun 26, 3:40 AM CDTFlash Flood WarningLSXOsage7 hr
Jun 26, 5:55 AM CDTRiver Flood WarningLSXOsage50 hr
Jun 26, 6:48 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Jun 26, 7:43 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr
Jun 26, 8:34 AM CDTFlash Flood WarningLSXKnox6 hr
Jun 26, 8:53 AM CDTAreal Flood WarningLSXMoniteau11 hr
Jun 26, 9:58 AM CDTAreal Flood WarningLSXCole10 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.